# SDR DXTA2014031005681

- Difficulty date: March 9, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 4,101 hours, 3,242 cycles
- System (JASC): 3160 · Central Display
- Part: Actuator
- Part number: 666036125
- Part serial: 2Y1GM
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 4,101 hours, 3,242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE ALTITUDE FL 410 WITH AUTOPILOT ENGAGED,  AN AMBER BOXED A APPEARED, FOLLOWED BY A RED BOXED A ON BOTH PFD'S. COPILOT BELIEVES THE RED ARROW WAS POINTING LEFT.  PERFORMED STEPS 4 C 1-4 OF AILERON TRIM TAB ACTUATOR REMOVAL IAW MM 27-11-07.  INSTALLED NEW AILERON TRIM TAB ACTUATOR IAW MM 27-11-07 4 D 1-8.  RIGGED AILERON & TAB IAW MM 27-11-00.  PERFORMED AILERON TRIM ACTUATOR LUBRICATION IAW CE-560 M/M 12-21-01. PERFORMED AUTOPILOT DISENGAGEMENT AND WARNING TEST IAW 22-11-03, AUTOPILOT TEST CHECKED GOOD.  INSPECTED CONTROL PATH FOR AILERON TRIM IAW MM 27-11-00.
